# SDR N6WA2024022902

- Difficulty date: February 14, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N521GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10282
- Aircraft time: 33,153 hours, 24,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC670341176
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BL26.00 STIFFNER AT FS280.00 IS CRACKED. R&R RH BL26.00 STIFFNER AT FS280.00 LOWER WEB IAW CRJ SRM 51-42-06.
